# SDR UPS03840246

- Difficulty date: February 27, 2003
- Submitted: February 28, 2003
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Discharged
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE SLIDE AIR PRESSURE GAUGE IN THE RED.  EMERGENCY ESCAPE SLIDE CYLINDER PRESSURE WITHIN SERVICEABLE LIMITS PER MM 25-60-01 TEMPERATURE COMPENSATION CHART.
